# SDR DALA2022091206032

- Difficulty date: September 11, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 53,053 hours, 38,185 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 RIGHT GIRT BAR SEEMED TO COME LOOSE FROM SLIDE. PIN CAME LOOSE. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE RE-HOOKED THE PIN REF B717 AMM 52-11. VISUAL INSPECTION OK. (LP #9235181)
